# SDR CA110620007

- Difficulty date: June 20, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Cessna 210R
- Aircraft time: 14,380 hours
- Engine: Cont IO520L
- Propeller: Mcauly D3A34C404
- System (JASC): 7921 · Engine Oil Cooler
- Part: Gasket
- Part number: 949958
- Condition: Broken
- Location: Oil Cooler
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT HE HAD SOME OIL ON RT PART OF WINDSHIELD.  DISCOVERED THAT THE OIL COOLER ADAPTER GASKET ON RT FWD OF ENGINE HAD A HAIR LINE OPENING OR SPLIT THAT ALLOWED SMALL AMOUNT OF OIL COLLECT ON WINDSHIELD.  OIL LOSS WAS ONLY A COUPLE OUNCES.  GASKET REPLACED WITH NEW AND GROUND RUN AND LEAK CHECK PERFORMED, SATISFACTORY.
